Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

High BP, fever, drowsiness, chest pain, dry mouth. Taking Wilam, Amloz, Covance

my frnd often had high bp which might shoots till 180/250 at times. he has ben taking med wilam 6amloz 5 covance d . depin 25...he often stays in fever everytime sleepy drowsiness 2/3 vomitng when happens pian in chest too,he had an attack also last august recently at times he finds no saliva in his mouth comp dry and eyes cannot blink go comp white he was gvn a cardiac shock to make him react...pls advise med aken by him is effctimg him in wrong way... he hs been going all his through last 1 yr
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

The pressure is very high - he may be having hypertensive Encephalopathy.
He needs to investigate for Pheochromocytoma...
A neurological assessment will help.
The ideal option will be to get admitted in a Multi Speciality Tertiary Care Hospital and get evaluated...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 23 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor